RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1982, Volume 31, Issue 2, Pages 203–214 (Mi mz6146)  

This article is cited in 1 scientific paper (total in 1 paper)

Boundary properties of analytic and harmonic functions with values in Banach space

A. V. Bukhvalov, A. A. Danilevich


Full text: PDF file (997 kB)

English version:
Mathematical Notes, 1982, 31:2, 104–110

Bibliographic databases:

UDC: 517
Received: 19.04.1979

Citation: A. V. Bukhvalov, A. A. Danilevich, “Boundary properties of analytic and harmonic functions with values in Banach space”, Mat. Zametki, 31:2 (1982), 203–214; Math. Notes, 31:2 (1982), 104–110

Citation in format AMSBIB
\Bibitem{BukDan82}
\by A.~V.~Bukhvalov, A.~A.~Danilevich
\paper Boundary properties of analytic and harmonic functions with values in Banach space
\jour Mat. Zametki
\yr 1982
\vol 31
\issue 2
\pages 203--214
\mathnet{http://mi.mathnet.ru/mz6146}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=649004}
\zmath{https://zbmath.org/?q=an:0496.30029}
\transl
\jour Math. Notes
\yr 1982
\vol 31
\issue 2
\pages 104--110
\crossref{https://doi.org/10.1007/BF01158129}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1982PH20300019}


Linking options:
  • http://mi.mathnet.ru/eng/mz6146
  • http://mi.mathnet.ru/eng/mz/v31/i2/p203

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Harper, Z, “Boundedness of Convolution Operators and Input-Output Maps between Weighted Spaces”, Complex Analysis and Operator Theory, 3:1 (2009), 113  crossref  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:176
    Full text:79
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019